# SDR AALA201703239030

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 67,278 hours, 8,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 13722
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O/H EMERG LIGHTS INOP FROM L2 DOOR TO PAX SEAT AT ROW 13B. MAINTENANCE REPLACED BATTERY PACK AT L2 DOOR. THE AIRCRAFT WAS NOT GROUNDED.
